Translator Disclaimer
July/August 2016 Positive homoclinic solutions to some Schrödinger type equations
Andrea Gavioli, Luís Sanchez
Differential Integral Equations 29(7/8): 665-682 (July/August 2016).

Abstract

By means of variational methods we prove the existence of a positive, homoclinic solution to an equation of the kind $u''=au-bu^p$, where $p>1$, and both coefficients $a(x)$, $b(x)$ are positive and asymptotically constant. Our main result requires a control from above on the ratios $M/\alpha$ and $\beta/\nu$, where $M=\sup a$, $\alpha=a(\infty)$, $\nu=\inf b$, $\beta=b(\infty)$.

Citation

Download Citation

Andrea Gavioli. Luís Sanchez. "Positive homoclinic solutions to some Schrödinger type equations." Differential Integral Equations 29 (7/8) 665 - 682, July/August 2016.

Information

Published: July/August 2016
First available in Project Euclid: 3 May 2016

zbMATH: 1363.34120
MathSciNet: MR3498872

Subjects:
Primary: 34B18, 34C37

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 7/8 • July/August 2016
Back to Top